Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Prescribed with Cetaphil cleanser and Azeliac topical cream. Can Clarisonic be used with these medications?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
I am on my fith day of starting a new regimen after going to a dermatologist. It is cetaphil gental cleanser and azeliac acid topical cream. I have two ?

One: can it make acne worse before getting better, which I have read with some peoples review and mine has gotten a little worse.

Two: I have a clarisonic which I haven't used for two days due to wanting to know if this is ok with acne prone/active acne??
Posted Thu, 3 May 2012 in Acne
Answered by Dr. P V S Prasad 6 hours later

Thanks for posting your query.

1. Cetaphil is a moisturizer which prevents the skin from excessive dryness. Azaleic is an anti acne which reduces pigmentation also. All these takes two to four months. Your acne could have been worsened due to previous micro comedones which is becoming prominent now.

2. Regarding the next medication, I can't comment as I am not aware of the content. Is it Clindamycin? If yes, you can continue to use it. Let me know if the content is something else.

I hope, I have answered your query. Please accept my answer in case you have no follow up queries.


Prasad pvs
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor